# SDR SWIA200514361

- Difficulty date: January 9, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 6,832 hours, 5,963 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 174
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 97 hours, 79 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 2 WOULD NOT ENGAGE.  REMOVED AND REPLACED HSTCU PER CRJ 200 MM 27-41-01.  OPERATIONAL CHECK GOOD.
